ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 14, 2012, Issue 2

About invariant tensor fields on low dimensional Lie groups


Voronov D. S. , Gladunova O. P. , Rodionov E. D. , Slavskii V. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.3-30
DOI 10.23671/VNC.2012.14.10957
 

Some isomorphism results on commutative group algebras


Danchev P. V.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.31-34
DOI 10.23671/VNC.2012.14.10958
 

On bases in spaces of continuous \(n\)-homogeneous polynomials in nuclear Kothe spaces


Kondakov V. P.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.39-44
DOI 10.23671/VNC.2012.14.10960
 

About Shunkov's groups, saturated with direct product of groups


Duzh A. A. , Shlyopkin A. A.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.35-38
DOI 10.23671/VNC.2012.14.10959
 

On the fundamental solution of the Cauchy problem for a hyperbolic operator


Totieva Zh. D.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.45-49
DOI 10.23671/VNC.2012.14.10961
 

An evaluation of the Ph. Hall function on rank 1 groups of Lie type


Ushakov Yu. Yu.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.50-56
DOI 10.23671/VNC.2012.14.10963
 

On nontrivial solvability of a nonlinear Hammerstein-Volterra type integral equation


Khachatryan Kh. A. , Grigoryan S. A.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.57-66
DOI 10.23671/VNC.2012.14.10964
 

50 years of nonstandard analysis


Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.67-70
 

Shabat Alexey Borisovich (on his 70's anniversary)



Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.71-73
 

To the memory of Alexander Nikolaevich Kabel'kov



Vladikakazian Mathematical Journal. 2012 . Vol. 14. Issue 2. P.74-77
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт